# SDR AALA202312189821

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 86,960 hours, 10,876 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 756585F
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPT DUE TO LEFT FWD FUEL PUMP INOPERATIVE AND MAIN BATTERY DISCHARGE. MAINTENANCE REPLACED REPLACED GROUND SERVICE RELAY, K24002 IAW AMM 24-22-05.
